Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Repeated mild headache, neck and shoulder pain. Taken megapen, applied ointment. What can be done?

dr,i am 28 yr old 53kg 154cm..i hadv sinusitis 2week back then i took megapen.i hav mild head ache an now pain in the neck and mild on the shoulders.i hav mild cold but the sputum is not coming i took hot head ache started after a festival in the temple name pongala in india that day i inhaled lots of dust and fumes.i applied ointment but no complete relieft pain is on and off type.kindly reply
Asked On : Fri, 25 May 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
As you rightly said that you had an attack of sinusitis which was probably triggered by all the smoke and fumes. The sinusitis has now become chronic ie the infection is still persisiting but in lower intensity. I hope the antibiotics that you took were adequate in dosage and duration. You may repeat the course and take megapen or azithral for at least 5 to 7 days. Continue doing steam inhalation and some deep breathing exercises. For your aches and pains take a pain killer. Do you have any kind of allergy? Take an anti allergic like cetrizine/loratadine and a monteleukast like montair. I`m sure this will help.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor